Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Pregnant. Lower abdomen pain, back, injection site pain. Taken Primolut injection. Is it normal?

Hi Doc., i am 11 weeks pregnant & had some pain in lower abdomen since last 3-4 days. so doctor has suggested me to take primolut injection .But since after the injection, my back, lower abdomen & the area where the injection was taken has started paining alot. It has been now 2 days when I took injection, but still the pain persists. Kindly suggest is it normal..??
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
yes, after taking primolut injection you can have pain for few days
as it is oily preparation comparatively it can cause more pain, but usually it will subside in few days, no need to worry,
you can go for natural remedies like taking hot water compression etc, if still pain persist you can go for analgesics and for future treatment you can choose tablets with your doctor's advice.
take care.
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor